# SDR VNAA2016020700012

- Difficulty date: February 7, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 31,526 hours, 22,875 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Filter
- Condition: Warning Message
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RECEIVING A DISPLAY COOL FAIL MESSAGE WHEN CLIMBING TO FL190.  THE CREW INITIATED EMERGENCY PROCEDURES AND DIVERTED TO NEAREST FIELD.  THE CREW LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, REPLACED FLIGHT COMPARTMENT FILTER AND PERFORMED CHECKS IAW THE AMM.  THE ACFT WAS RELEASED FOR SERVICE.
